# SDR ASAA2024010348175

- Difficulty date: January 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757420300300
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT/NICK ON RH OUTBOARD FLAP LOWER SKIN TRAILING EDGE OVER INBOARD FLAP TRACK FAIRING  GROUNDED - YES. CLEANED AREA AND EVALUATED DENT IAW-A320-SRM-57-53-00-283-092 FIG 1 AND FOUND TO BE WITHIN LIMITS PER L= .375" D= .0025 PERFORMED HFEC IAW-A320-NTM-51-10-08, AND RESTORED EXTERIOR PROTECTIVE TREATMENTS AND EXT FINISHES IAW-A320-SRM-51-21-11/001 BETWEEN FLAP RIB 5A TO 5B 2.0 FWD OF AFT SPAR THIS IS A CAT A REPAIR NO FURTHER ACTION REQUIREDTOOL DATA=T8492H CAL - 26/OCT/24
